Translator Disclaimer
June 2011 Heat Kernel Estimates for Random Walks on Some Kinds of One-dimensional Continuum Percolation Clusters
Jun MISUMI
Tokyo J. Math. 34(1): 1-17 (June 2011). DOI: 10.3836/tjm/1313074443

Abstract

We consider random walks on random graphs determined by a some kind of continuum percolation on $\mathbf{R}$. The vertex set of the random graph is given by the Poisson points conditioned that all points of $\mathbf{Z}$ are contained. The edge set of the random graph is determined by the random radii of the spheres centered at each points. We give heat kernel estimates for the random walks under the condition on the moment of the random radii. We will also discuss random walks on continuum percolation clusters in $\mathbf{R}^d$, $d\ge 2$.

Citation

Download Citation

Jun MISUMI. "Heat Kernel Estimates for Random Walks on Some Kinds of One-dimensional Continuum Percolation Clusters." Tokyo J. Math. 34 (1) 1 - 17, June 2011. https://doi.org/10.3836/tjm/1313074443

Information

Published: June 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1235.60140
MathSciNet: MR2866635
Digital Object Identifier: 10.3836/tjm/1313074443

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.34 • No. 1 • June 2011
Back to Top